Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 11, Issue 3, Pages 311-318
http://dx.doi.org/10.1155/S1048953398000264

Elementary methods for failure due to a sequence of Markovian events

Australian National University, School of Mathematical Sciences, ACT, Canberra 0200, Australia

Received 1 October 1997; Revised 1 January 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Gani, “Elementary methods for failure due to a sequence of Markovian events,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 3, pp. 311-318, 1998. https://doi.org/10.1155/S1048953398000264.